MAUDE Adverse Event Report: ABBOTT VASCULAR INC. INDEFLATOR; ACCESSORIES

ABBOTT VASCULAR INC. INDEFLATOR; ACCESSORIES
Model Number 1000184
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the right coronary artery (rca).Reportedly a indeflator 20/30 was used to inflate a xience sierra, however during deflation it was noted that the indeflator did not deflate normally.The indeflator was replaced with another indeflator and the procedure was completed.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported break - deflation was unable to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.As the reported break - deflation was unable to be confirmed during returned device analysis, the investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
INDEFLATOR
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19916615
Report Number2024168-2024-09265
Device Sequence Number20637760
Product Code MAV
UDI-Device Identifier08717648013591
UDI-Public(01)08717648013591(17)250228(10)60440885
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K991102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number1000184
Device Catalogue Number1000184
Device Lot Number60440885
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: XIENCE SIERRA
Patient SexUnknown